I'm hoping someone here can help me with what I assume is some sort of digestive issue related to acid reflux. Prior to this I've always had a strong stomach and a large appetite being able to eat anything without any problems. I'm 26, healthy weight, no other health issues other than recent stress.
In November I started seeing a naturopathic doctor to help me recover from a mentally traumatic event. He did some muscle testing on me and told me I was testing positive for parasites in my intestines and gave me 3 sets of UNDA drops for digestion to take twice a day. He also told me to start taking a probiotic. I was taking all these items for probably over a month. Everything seemed fine, my digestion was good, normal BMs, no problems.
One night in early January I drank a large glass of water with a shots worth of apple cider vinegar. ACV never gave me problems. about
an hour or so after having the vinegar with water I made a frozen pizza because I was hungry. And after eating it, maybe 20 mins or so later my stomach started to roll and I felt waves of burning. I thought it would be gone the next day but sadly it was still there. The burning in my stomach only occurred after I ate something. Within a week I started to get a choking feeling in my throat. But I never HAD any burning in my chest, it was only my stomach.
Someone suggested Acid Reflux and told me to take OTC Prilosec. I started taking it and only on the 11th day of taking it did the burning go away. When I stopped taking it after the 14 days the burning came back. I went to my school nurse and she tested my blood for H. Pylori for potential ulcers, it came back negative. She wrote me a prescript
ion for 30 days of Prilosec and told me to come back in a month for another prescript
ion of it.
I'm on day 18 now and my stomach burning is mostly gone, however now I believe I'm experiencing HEARTBURN after eating some foods. I've been avoiding ANY acidic food and only tempted fate once using a tiny bit of ketchup on a turkey burger. After eating it I had the worse burning feeling in my chest, it was scary. Shouldn't this medicine be stopping heartburn instead of creating it? I also started burping all the time (mostly after drinking plain water) and feel bloated since I started taking this medicine.
From my descript
ion, is it possible that instead of having an over acidic stomach, could it be under acidic which is why I now HAVE heartburn since taking Prilosec?
Could this have been caused from the stress, or even the stuff the naturopathic doctor gave me (probiotics/drops for digestion)? I also don't want to be on this Prilosec for a long period of time, is there a safe way to come off of it?
Post Edited (seh075) : 2/28/2010 5:32:42 PM (GMT-7)